International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2001 / Article

Open Access

Volume 28 |Article ID 642040 | https://doi.org/10.1155/S016117120102018X

Andrzej Rosłanowski, Saharon Shelah, "Iteration of -complete forcing notions not collapsing ", International Journal of Mathematics and Mathematical Sciences, vol. 28, Article ID 642040, 20 pages, 2001. https://doi.org/10.1155/S016117120102018X

Iteration of λ-complete forcing notions not collapsing λ+

Received25 Feb 2001
Revised06 Aug 2001

Abstract

We look for a parallel to the notion of “proper forcing” among λ-complete forcing notions not collapsing λ+. We suggest such a definition and prove that it is preserved by suitable iterations.

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views70
Downloads363
Citations